# SDR C2XA11TY090

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450943
- Aircraft time: 17,753 hours, 8,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14503438606
- Condition: Dented
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS ON GROUND ON ORD WHEN REPORTS OF A TORNADO ACTIVITY AT THE FIELD, A/C WAS EVALUATED FOR DAMAGE OVER THE WINGS DUE TO FLYING DEBRIS.  ALL PAX WAS DEPLANED AND NO INJURIES REPORTED.  AC WAS FERRIED TO TYS WHERE MAINTENANCE REPLACED THE RT WING NR 3 LEADING EDGE IAW 145 AMM 57-43-00-400-801A.  ALSO REMOVED, REPAIRED AND REINSTALL THE RT AILERON IAW EMB 145XR AMM 27-10-00.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
